[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]


> In a message dated 12/22/00 3:22:06 PM Eastern Standard Time, 
> email @ redacted writes:
> > 
> >  There have been other reports of rash 
> >  elimination for some when switching from IV prep to Bards. Perhaps 
> >  this was part of the cause.
> >  email @ redacted
> I use IV prep, silhouettes and H insulin.  On the second day I dev a
> reddening of the skin just around the edge of the silhouette just in
> front of where the canula is inserted.  If it were the adhesive or
> the tape, I would think the reddening would be all around the
> silhouette.  It does not hurt, itch nor is the skin broken.  Any
> ideas?  What are Bards?
Bards is another skin prep -- different stuff in it. Some people who 
develop rashes using S&N have success using Bards.

You description sounds more like a reaction to the H. Is the 
reddening along the path of the cannula??  If so, you might want to 
try switching to R or V for a couple of set changes ~ a week to see 
if that eliminates it. If so, then it would indicate an allergic 
reaction to the H. If it's mild, you might get away with just mixing 
some V with the H as many others do. If you are REALLY allergic, then 
you eventually have to cease using H altogether. There are two 
pumpers I know of for sure that get pretty bad reactions to H and a 
third (child) I'm not sure of as I never heard the final outcome of 
his problem.
email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml